Error estimates of semidiscrete discontinuous Galerkin approximations for the viscoelasticity-type equation
Bull. Korean Math. Soc. 2012 Vol. 49, No. 4, 829-850
Printed July 1, 2012
Mi Ray Ohm, Hyun Young Lee, and Jun Yong Shin
Dongseo University, Kyungsung University, Pukyong National University
Abstract : In this paper, we adopt symmetric interior penalty discontinuous Galerkin (SIPG) methods to approximate the solution of nonlinear viscoelasticity-type equations. We construct finite element space which consists of piecewise continuous polynomials. We introduce an appropriate elliptic-type projection and prove its approximation properties. We construct semidiscrete discontinuous Galerkin approximations and prove the optimal convergence in $L^2$ normed space.
Keywords : visoelasticity-type equation, discontinuous Galerkin methods, semidiscrete approximations, $L^2$ optimal convergence
MSC numbers : 65M15, 65N30
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd